# SDR GLBA2003527

- Difficulty date: January 7, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 15,346 hours, 20,978 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLAPS STUCK AT 17 DEG, PENDING CORRECTIVE ACTION
